MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHOICE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION CHOICE; WIRE, GUIDE, CATHETER
Model Number 1925
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/09/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a catheter and guidewire entrapment occurred.After a 300 es j choice guidewire crossed the lesion, a 10.0-31 carotid wallstent was advanced for treatment.However, when the stent was attempted to be released, it was noted that the guidewire stuck within the stent system and could not be released.The wallstent delivery system and the choice guidewire were removed together and the procedure was completed with another wallstent and another guidewire.There were no patient complications nor injuries reported and the patient's condition was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the unit was returned in a generic plastic bag, overall visual revision did not identify failures or evidence that could be lost due to decontamination process.The guidewire was inspected and the coating was severally damaged along the guidewire; some sections were peeled.The guidewire body was kinked approximately at 144 cm and 0.8 cm from the proximal end.No more damages were found in the device.Outer diameter of distal tip, middle of the device, and proximal section are within specification.

Brand Name
CHOICE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9291578
Report Number2134265-2019-13478
Device Sequence Number1864607
Product Code DQX
UDI-Device Identifier08714729252290
UDI-Public08714729252290
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/19/2019
Device Model Number1925
Device Catalogue Number1925
Device Lot Number0021277769
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2020
Initial Date Received by Manufacturer 10/18/2019
Supplement Date Received by Manufacturer05/18/2020
Initial Report FDA Received Date11/07/2019
Supplement Report FDA Received Date05/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: CAROTID WALLSTENT; STENT: CAROTID WALLSTENT